# SDR DXTA200803232

- Difficulty date: August 15, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER WAS ON FOR TWO MINUTES, THEN STARTED BLOWING HOT AIR.  AIR CONDITIONER LIGHT WAS NOT ON, THEN A BURNING ELECTRICAL ODOR CAME THROUGH THE CABIN.  KATL-KSGJ.  (S)
